Minimal Bases in Complete 3-Lattices
Matematičeskie zametki, Tome 69 (2001) no. 3, pp. 353-362
Cet article a éte moissonné depuis la source Math-Net.Ru
We construct so-called “minimal bases” in the Minkowski sense for complete 3-lattices.
@article{MZM_2001_69_3_a4,
author = {O. A. Gorkusha},
title = {Minimal {Bases} in {Complete} {3-Lattices}},
journal = {Matemati\v{c}eskie zametki},
pages = {353--362},
year = {2001},
volume = {69},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2001_69_3_a4/}
}
O. A. Gorkusha. Minimal Bases in Complete 3-Lattices. Matematičeskie zametki, Tome 69 (2001) no. 3, pp. 353-362. http://geodesic.mathdoc.fr/item/MZM_2001_69_3_a4/
[1] Kassels Dzh., Vvedenie v geometriyu chisel, Mir, M., 1965
[2] Voronoi G. F., Sobranie sochinenii, T. 1, Naukova dumka, Kiev, 1952, 197–391
[3] Minkowski H., “Zur Theorie der Kettenbrüche”, Gesammelte Abhandlungen, Leipzig, 1911, 278–292
[4] Bykovskii V. A., “Teorema Valena dlya dvumernykh podkhodyaschikh drobei”, Matem. zametki, 66:1 (1999), 30–37 | MR | Zbl